# SDR P2EA98136

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE BULKHEAD WEB CRACKED AT BS 294.5, LBL 16 INCHES, WL 165 (E/E COMPT).  REPAIRED WEB AT BS 294.5, LBL 13 TO LBL 18, BETWEEN WL 170 AND WL 160 PER BOEING FAX COO-SJO-98-0491RR DATED JULY 21, 1998.  DOCUMENTED ON FAA FORM 8110-3.  (M)
